# SDR 2022F00246

- Difficulty date: May 24, 2022
- Submitted: May 25, 2022
- Operation: General aviation
- Aircraft: N473FL
- Make and model: Beech 400A
- Aircraft serial: RK397
- Aircraft time: 10,005 hours, 8,044 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: None
- Part number: 8221378001
- Part serial: 2341
- Condition: Intermittent
- Location: Fwd Nose Compart
- Part time: 10,005 hours, 3,186 cycles
- Component: Ahrs Computer, Rkwell, UKN
- Component part number: 8221378001
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

N473FL ABORTED TAKEOFF AT KBTR AT LOW SPEED DUE TO TAKEOFF CONFIGURATION WARNING.   AFTER EXITING THE RUNWAY PITCH TRIM WAS OBSERVED TO BE NEAR THE AFT LIMIT BUT WITH IN THE GREEN BAND.  PITCH TRIM WAS EXERCISED, THEN RESET TO THE MIDDLE OF THE GREEN BAND.  WHILE HOLDING SHORT OF THE RUNWAY WE MOMENTARILY SET TAKEOFF POWER TO VERIFY THE CONFIGURATION WARNING WAS RECTIFIED.   AFTER NOTING NO CONFIGURATION WARNING WAS GENERATED, REQUESTED TAKEOFF CLEARANCE.  REMAINDER OF FLIGHT WAS CONDUCTED UNEVENTFULLY.
